I had unprotected sex last 22nd of may then after 2 days i drink this after morning pill (lady pill) 4 pills for one dose then adfter 12 hours 4 pills again. Then had my period last 30th of may. It was on time actually, because they say that my period would come after 6-7 days of drinking the pills. Then when i got my period, i started to drink pills on the first day, up until to the second but i notice that my period decreased but it lasted for 7 days (it ended this 6th of june). I am very stressed wondering if i am pregnant or not. So i cant eat and sleep . I already tried 6 pregnancy test and all of the results are negative. -_- . I feel bloated (havent drink my slimming tea for 1 week now) and been really nervous, sometimes i have light headaches.. And i've notice this brown cloudy but very little discharge. Not much cramp but a bit of pinch... help?.
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.